MathSciNet Relay Station
MathSciNet bibliographic data
MR2402108 47A13 (30G35 47A60)
Colombo, Fabrizio; Sabadini, Irene; Struppa, Daniele C. A new functional calculus for noncommuting operators. J. Funct. Anal. 254 (2008), no. 8, 2255–2274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement